CORC

浏览/检索结果: 共2条,第1-2条 帮助

已选(0)清除 条数/页:   排序方式:
A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 页码: 493-515
作者:  Zhang, Ning[1];  Xia, Tie-cheng[2];  Fan, En-gui[3]
收藏  |  浏览/下载:5/0  |  提交时间:2019/04/22
New Integrable Couplings of Generalized Kaup-Newell Hierarchy and Its Hamiltonian Structures 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2011, 卷号: 56, 页码: 1-4
作者:  Xia Tie-Cheng[1];  Zhang Gai-Lian[2];  Fan En-Gui[3]
收藏  |  浏览/下载:3/0  |  提交时间:2019/04/30


©版权所有 ©2017 CSpace - Powered by CSpace